Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Representations of Hecke algebras


Author: Eugene Gutkin
Journal: Trans. Amer. Math. Soc. 309 (1988), 269-277
MSC: Primary 22E30; Secondary 17B67
DOI: https://doi.org/10.1090/S0002-9947-1988-0957070-0
MathSciNet review: 957070
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find all operators of a certain type that satisfy the braid relations corresponding to any generalized Cartan matrix.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E30, 17B67

Retrieve articles in all journals with MSC: 22E30, 17B67


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0957070-0
Article copyright: © Copyright 1988 American Mathematical Society